# SDR CA970219002

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6041H215
- Condition: Welded
- Location: Mlg Motor
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR MOTOR RELAY CONTACTS WELDED SHUT CAUSING MOTOR TO RUN CONTINUOUSLY.  CIRCUIT BREAKER PULLED AND AIRCRAFT LANDED USING MANUAL GEAR EXTENSION.  SOME LOSS OF HYDRAULIC FLUID DUE TO THERMAL EXPANSION CAUSING LOW LEVEL ANNUNCIATION.
